ARPN Journal of Science and Technology Logo

ARPN Journal of Science and Technology >> Volume 7, Issue 1, January 2017

ARPN Journal of Science and Technology


Magnetized Inhomogeneous Universe with Variable Magnetic Permeability and Cosmological Term Λ

Full Text Pdf Pdf
Author Padminin Yadav, S. A. Faruqi, Pratima Singh, Anirudh Pradhan
ISSN 2225-7217
On Pages 1150-1157
Volume No. 3
Issue No. 12
Issue Date January 01, 2014
Publishing Date January 01, 2014
Keywords Inhomogeneous universe, Variable magnetic permeability, Variable-Λ



Abstract

Magnetized inhomogeneous cosmological models of the universe for perfect fluid distribution of matter with variable magnetic permeability and cosmological term  are investigated. The source of the magnetic field is due to an electric current produced along the z-axis. F12 is the non-vanishing component of electromagnetic field tensor. To get a deterministic solution, it has been assumed that the expansion θ in the model is proportional to the shear σ. We have considered two cases for solutions (i) when Λ is constant and (ii) when Λ is time dependent. It has been observed that the cosmological term  in the solution is found to be consistent with the recent observations.


Back
Seperator
    Journal of Computing | Journal of Systems and Software     
Copyrights
2013 ARPN Publishers